Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

On micro, missed. What is the reason of brown bleeding? Why was there mucus?

on micro 30 and missed 3 days of pill and had brown bleeding for about 4-5days but resumed my pills and on the pill free days i have had no period but again brown discharge and brown stringy mucus . Some days darker than others and sometimes a small amount of blood looking mucus. Dont know whats going on as i had a normal period before this new pack of pills. Also have stomach cramps now and then.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to HCM
Greetings of the day
it is quite normal. Use other additional method of contraception . Start taking pills regularly from next cycle
Answered: Sun, 22 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor